# SDR DHL2005807001

- Difficulty date: January 19, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2760 · Drag Control System
- Part: Crank Assy
- Part number: 3719596502
- Condition: Broken
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER NEEDS CONSTANT TRIM CHANGES WITH SPEED AND FLAP CHANGES.  A MAXIMUM OF FOUR UNITS OF RIGHT RUDDER TRIM IS REQUIRED DURING APPROACH WITH FLAPS DOWN, TO ZERO TRIM ON RUDDER WITH FLAPS UP.  FOUND TWO CRANKS BROKEN ON RIGHT WING GROUND SPOILER.  REMOVED AND REPLACED CRANKS P/N 3719596-502 IAW MM 27-60-0.  TESTED SPOILERS, OPERATION OK.
